# SDR DALA2021110206758

- Difficulty date: October 29, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 67,398 hours, 25,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7958438) DURING INSPECTION FOUND SEAT 2C/D EMERGENCY PATH LIGHTS INOP. FWD TO NEF 33-18-01. "SUPPLEMENTAL INFO" 11/02/21 LGA. "MAINTENANCE FOUND 2DC PATH LIGHT DISCONNECTED AT WALL. SECURED SAME. OPS CHECKS NORMAL AT THIS TIME PER B737 AMM 33-51".
